Approximation for non-smooth functionals of stochastic differential equations with irregular drift

Hoang Long Ngo, Dai Taguchi

Research output: Contribution to journalArticle

Abstract

This paper aims at developing a systematic study for the weak rate of convergence of the Euler–Maruyama scheme for stochastic differential equations with very irregular drift and constant diffusion coefficients. We apply our method to obtain the rates of approximation for the expectation of various non-smooth functionals of both stochastic differential equations and killed diffusion. We also apply our method to the study of the weak approximation of reflected stochastic differential equations whose drift is Hölder continuous.

Original languageEnglish
Pages (from-to)361-388
Number of pages28
JournalJournal of Mathematical Analysis and Applications
Volume457
Issue number1
DOIs
Publication statusPublished - Jan 1 2018
Externally publishedYes

Fingerprint

Stochastic Equations
Irregular
Differential equations
Differential equation
Approximation
Weak Approximation
Rate of Approximation
Diffusion Coefficient
Rate of Convergence

Keywords

  • Euler–Maruyama approximation
  • Irregular drift
  • Monte Carlo method
  • Reflected stochastic differential equation
  • Weak approximation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Approximation for non-smooth functionals of stochastic differential equations with irregular drift. / Ngo, Hoang Long; Taguchi, Dai.

In: Journal of Mathematical Analysis and Applications, Vol. 457, No. 1, 01.01.2018, p. 361-388.

Research output: Contribution to journalArticle

@article{328d6c8998cd4f89a062bc3e1018918d,
title = "Approximation for non-smooth functionals of stochastic differential equations with irregular drift",
abstract = "This paper aims at developing a systematic study for the weak rate of convergence of the Euler–Maruyama scheme for stochastic differential equations with very irregular drift and constant diffusion coefficients. We apply our method to obtain the rates of approximation for the expectation of various non-smooth functionals of both stochastic differential equations and killed diffusion. We also apply our method to the study of the weak approximation of reflected stochastic differential equations whose drift is H{\"o}lder continuous.",
keywords = "Euler–Maruyama approximation, Irregular drift, Monte Carlo method, Reflected stochastic differential equation, Weak approximation",
author = "Ngo, {Hoang Long} and Dai Taguchi",
year = "2018",
month = "1",
day = "1",
doi = "10.1016/j.jmaa.2017.08.006",
language = "English",
volume = "457",
pages = "361--388",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Approximation for non-smooth functionals of stochastic differential equations with irregular drift

AU - Ngo, Hoang Long

AU - Taguchi, Dai

PY - 2018/1/1

Y1 - 2018/1/1

N2 - This paper aims at developing a systematic study for the weak rate of convergence of the Euler–Maruyama scheme for stochastic differential equations with very irregular drift and constant diffusion coefficients. We apply our method to obtain the rates of approximation for the expectation of various non-smooth functionals of both stochastic differential equations and killed diffusion. We also apply our method to the study of the weak approximation of reflected stochastic differential equations whose drift is Hölder continuous.

AB - This paper aims at developing a systematic study for the weak rate of convergence of the Euler–Maruyama scheme for stochastic differential equations with very irregular drift and constant diffusion coefficients. We apply our method to obtain the rates of approximation for the expectation of various non-smooth functionals of both stochastic differential equations and killed diffusion. We also apply our method to the study of the weak approximation of reflected stochastic differential equations whose drift is Hölder continuous.

KW - Euler–Maruyama approximation

KW - Irregular drift

KW - Monte Carlo method

KW - Reflected stochastic differential equation

KW - Weak approximation

UR - http://www.scopus.com/inward/record.url?scp=85028086024&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85028086024&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2017.08.006

DO - 10.1016/j.jmaa.2017.08.006

M3 - Article

AN - SCOPUS:85028086024

VL - 457

SP - 361

EP - 388

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -